The explosion of singular cycles
Publications Mathématiques de l'IHÉS, Volume 78 (1993), pp. 207-232.
@article{PMIHES_1993__78__207_0,
     author = {Bamon, Rodrigo and Labarca, Rafael and Ma\~n\'e, Ricardo and Pac{\'\i}fico, Maria-Jos\'e},
     title = {The explosion of singular cycles},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {207--232},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {78},
     year = {1993},
     zbl = {0801.58010},
     mrnumber = {94m:58152},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1993__78__207_0/}
}
TY  - JOUR
AU  - Bamon, Rodrigo
AU  - Labarca, Rafael
AU  - Mañé, Ricardo
AU  - Pacífico, Maria-José
TI  - The explosion of singular cycles
JO  - Publications Mathématiques de l'IHÉS
PY  - 1993
DA  - 1993///
SP  - 207
EP  - 232
VL  - 78
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1993__78__207_0/
UR  - https://zbmath.org/?q=an%3A0801.58010
UR  - https://www.ams.org/mathscinet-getitem?mr=94m:58152
LA  - en
ID  - PMIHES_1993__78__207_0
ER  - 
%0 Journal Article
%A Bamon, Rodrigo
%A Labarca, Rafael
%A Mañé, Ricardo
%A Pacífico, Maria-José
%T The explosion of singular cycles
%J Publications Mathématiques de l'IHÉS
%D 1993
%P 207-232
%V 78
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1993__78__207_0
Bamon, Rodrigo; Labarca, Rafael; Mañé, Ricardo; Pacífico, Maria-José. The explosion of singular cycles. Publications Mathématiques de l'IHÉS, Volume 78 (1993), pp. 207-232. http://archive.numdam.org/item/PMIHES_1993__78__207_0/

[AS] V. S. Afraimovitch and L. P. Sil'Nikov, On attainable transitions from Morse-Smale systems to systems with many periodic motions, Math. USSR Izvestija, 8 (1974), 1235-1270. | Zbl

[GW] J. Guckenheimer and R. Williams, Structural stability of Lorenz attractors, Publ. Math. IHES, 50 (1979), 59-72. | Numdam | MR | Zbl

[LP] R. Labarca and M. J. Pacífico, Stability of singular horseshoes, Topology, 25 (1986), 337-352. | MR | Zbl

[MT] J. Milnor and W. Thurston, On iterated maps on the interval, I, II, Preprints, Princeton, 1977. | Zbl

[NP1] S. Newhouse and J. Palis, Bifurcations of Morse-Smale Dynamical Systems, Dynamical Systems, edited by M. M. PEIXOTO, Academic Press, 303-366, 1973. | MR | Zbl

[NP2] S. Newhouse and J. Palis, Cycles and bifurcation theory, Astérisque, 31 (1976), 43-140. | MR | Zbl

[NPT] S. Newhouse, J. Palis and F. Takens, Bifurcations and stability of families of diffeomorphisms, Publ. Math. IHES, 57 (1983), 5-72. | Numdam | MR | Zbl

[PT] J. Palis and F. Takens, Cycles and measure of bifurcation sets for two dimensional diffeomorphisms Inventiones Math., 82 (1985), 397-422. | MR | Zbl

[PR] M. J. Pacífico and A. Rovella, Contracting singular cycles, Ann. Ec. Norm. Sup., to appear. | Numdam | Zbl

[S] S. Sternberg, On the structure of local homeomorphisms of euclidean n-space II, Am. J. Math., 80 (1958), 623-631. | MR | Zbl